EXCEDRIN MIGRASTOP 20 TABS - MADE IN POLAND - FREE SHIPPING
US and the Rest of the World: 9 to 20 business days
Description EXCEDRIN MIGRASTOP 20 TABS - MADE IN POLAND - FREE SHIPPING
Indications
For the acute treatment of headache and migraine attacks (symptoms such as headache, nausea, sensitivity to light and sound) with or without an aura.
Composition
1 tablet contains: active substances: acetylsalicylic acid 250 mg, paracetamol 250 mg, caffeine 65 mg; other ingredients of the drug: tablet core: low-substituted hydroxypropylcellulose, microcrystalline cellulose, stearic acid; Opadry Ys-1-7086 coating: hypromellose, titanium dioxide (E171), propylene glycol, benzoic acid (E210), carnauba wax.
Action
Acetylsalicylic acid and paracetamol reduce pain and fever, and acetylsalicylic acid has an anti-inflammatory effect. Caffeine is a mild stimulant and enhances the effects of acetylsalicylic acid and paracetamol.
Dosage
Adults: headache treatment: wash down 1 tablet with a full glass of water. If necessary, the next tablet may be taken 4-6 hours after taking the first one. In the case of a more intense headache, you can take 2 tablets at a time, if necessary, you can take another 2 tablets 4-6 hours after taking the first two tablets. Adults: treatment of migraines: take two tablets with a glass of water. If necessary, you can take another two tablets with a 4-6 hour interval between doses. Do not use more than 6 tablets in a day.
Contraindications
Allergy to any component of the drug, gastric or duodenal ulcer disease, blood disorders, heart failure, liver or kidney failure, use of methotrexate, pregnancy, glucose-6-phosphate dehydrogenase deficiency, bronchial asthma, gout, diabetes, hyperthyroidism, hypertension arterial, alcoholism, dehydration, do not use in children under 18 years of age, pregnancy, lactation.
Additional information
Before use, read the leaflet, which contains indications, contraindications, data on side effects, dosage and information on the use of the medicinal product, or consult your doctor or pharmacist, as each drug used improperly is a threat to your life or health.
Tags: EXCEDRIN
Products viewed
Weleda Calendula Toothpaste, 75 ml — Made in Switzerland — Free Delivery
Product descriptionThe mint-free toothpaste contains delicately abrasive mineral particles and pure plant extracts to thoroughly clean and protect the teeth. Regular brushing helps to avoid plaque build-up. Calendula, a herb with soothing properties, helps keep the gums and mouth healthy. Delicate f..
$21.88
Buyers Online
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Actovegin solution for injection 400mg 10ml x 5 ampoules — Made in Ukraine — Free Delivery
- Customer from Donaghadee placed a new order for Barboval 30 capsules — Made in Ukraine — Free Delivery
- Customer from Donaghadee registered for an account
- Customer placed a new order for Dekristol D3 20 000 IU, 20 capsules — Made in Germany — Free Delivery
- Customer from Strongsville logged in
- Customer from Ongar logged in
- Customer from Mesa logged in
- Customer from Mesa reset their account password
- Customer from Mesa requested a reset password
- Customer from Metro Manila logged in
- Customer from Huixquilucan de Degollado logged in
- Customer placed a new order for Broncho-Vaxom Adult 7mg, 30 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for Revalid Hair Complex, 60 capsules — Made in Switzerland — Free Delivery
- Customer placed a new order for DELICOL (ENZYME LACTASE) BABY DROPS 15ML - MADE IN POLAND - FREE SHIPPING
- Customer from Kragujevac logged in
- Customer from Metro Manila logged in
- Customer placed a new order for Salicylic - zinc paste (Salicylic acid) 25g — Made in Ukraine — Free Delivery
- Customer from portland placed a new order for Elfunat solution for injections 50 mg/ml, 2ml x 10 ampoules — Made in Romania — Free Delivery
- Customer from portland logged in

